MAUDE Adverse Event Report: OKAMI MEDICAL INC. LOBO VASCULAR OCCLUSION SYSTEM; VASCULAR EMBOLIZATION DEVICE

OKAMI MEDICAL INC. LOBO VASCULAR OCCLUSION SYSTEM; VASCULAR EMBOLIZATION DEVICE
Model Number LOBO-9
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No injury was associated with the reported incident and the physician reported that the observed migration was not clinically significant; the high blood flow of the splenic artery and incorrect vessel sizing may have contributed to the migration.It was also reported that the physician used two (2) additional coils after deploying the lobo-9 device to assist in slowing down the blood flow; it was noted that the patient was on blood thinning medication.The device remains implanted in the patient and was not returned for evaluation; a device history record review revealed that there were no deviations in the manufacturing process that could have contributed to the reported issue and that the device was released within specifications and acceptable parameters.
 
Event or Problem Description
It was reported that a patient with an enlarged spleen and no evidence of active splenic bleeding was scheduled to undergo a splenectomy.The physician elected to perform a splenic artery embolization prior to surgery to reduce bleeding risk.The target vessel was reported to measure approximately 6.8 mm in diameter.A lobo-9 vascular occlusion system device was selected and deployed for embolization.Following device deployment and detachment, it was reported that the lobo-9 device migrated forward by approximately 1 cm from the intended placement location.

Brand Name
LOBO VASCULAR OCCLUSION SYSTEM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
OKAMI MEDICAL INC.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer (Section G)
OKAMI MEDICAL INC.
8 argonaut
suite 100
aliso viejo CA 92656
Manufacturer Contact
cora sim
8 argonaut
suite 100
aliso viejo, CA 92656
9494469710
MDR Report Key24687166
Report Number3016444913-2026-00008
Device Sequence Number9977232
Product Code KRD
UDI-Device Identifier00850008222061
UDI-Public01008500082220611025H001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220383
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOBO-9
Device Lot Number25H0012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale